# SDR ASOA200900351

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 27,252 hours, 24,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AFT BULKHEAD FS 559.00 HAS CRACKED VERTICAL BEAM AT LBL 9.0 OUTBOARD SIDE FWD LOWER RADIUS.  REPAIRED IAW EC/TC REO 601R-53-41-057.
